Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 210, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 9, 2008, 9:10 PM CDT for 4 counties in Iowa. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2008, 9:10 PM CDT (02:10 UTC)
- Expired
- Jun 9, 2008, 10:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Adair County, IA, Audubon County, IA, Cass County, IA, Guthrie County, IA
The radar
The Des Moines radar (KDMX), 87 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 165 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 2543 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 100210 SVRDMX IAC001-009-029-077-100300- /O.NEW.KDMX.SV.W.0210.080610T0210Z-080610T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 910 PM CDT MON JUN 9 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN ADAIR COUNTY IN SOUTHWEST IOWA... NORTHERN CASS COUNTY IN SOUTHWEST IOWA... SOUTHERN AUDUBON COUNTY IN WEST CENTRAL IOWA... SOUTH CENTRAL GUTHRIE COUNTY IN WEST CENTRAL IOWA... * UNTIL 1000 PM CDT. * AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR BRAYTON...OR 64 MILES SOUTHEAST OF IDA GROVE...AND MOVING EAST AT 33 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... EXIRA BY 915 PM CDT... WIOTA BY 920 PM CDT... ANITA BY 930 PM CDT... ADAIR BY 940 PM CDT... CASEY BY 950 PM CDT... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 55 AND 82. LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS UNTIL THE STORM PASSES. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4158 9448 4131 9460 4144 9508 4162 9501 TIME...MOT...LOC 0210Z 282DEG 29KT 4150 9495 $$ ALBRECHT
3 follow-up statements
000
WWUS53 KDMX 100231
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
931 PM CDT MON JUN 9 2008
IAC001-009-029-077-100300-
/O.CON.KDMX.SV.W.0210.000000T0000Z-080610T0300Z/
ADAIR IA-CASS IA-GUTHRIE IA-AUDUBON IA-
931 PM CDT MON JUN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN AUDUBON...SOUTH CENTRAL GUTHRIE...NORTHEASTERN CASS
AND NORTHWESTERN ADAIR COUNTIES...
AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR ANITA...OR 61 MILES WEST OF DES
MOINES...MOVING EAST AT 33 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ADAIR BY 945 PM CDT...
CASEY BY 955 PM CDT...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 62 AND 82.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4161 9488 4158 9448 4140 9456 4140 9457
4138 9457 4131 9460 4144 9494
TIME...MOT...LOC 0231Z 282DEG 29KT 4148 9479
$$
ALBRECHT000
WWUS53 KDMX 100248
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
948 PM CDT MON JUN 9 2008
IAC001-009-029-077-100300-
/O.CON.KDMX.SV.W.0210.000000T0000Z-080610T0300Z/
ADAIR IA-CASS IA-GUTHRIE IA-AUDUBON IA-
948 PM CDT MON JUN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN AUDUBON...SOUTH CENTRAL GUTHRIE...NORTHEASTERN CASS
AND NORTHWESTERN ADAIR COUNTIES...
AT 947 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR ADAIR...OR
54 MILES WEST OF DES MOINES...MOVING EAST AT 29 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CASEY BY 955 PM CDT...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 69 AND 82.
LAT...LON 4159 9476 4158 9448 4141 9456 4140 9456
4140 9457 4138 9457 4131 9460 4141 9483
TIME...MOT...LOC 0248Z 284DEG 25KT 4146 9463
$$
ALBRECHT000
WWUS53 KDMX 100304
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1005 PM CDT MON JUN 9 2008
IAC001-009-029-077-100315-
/O.EXP.KDMX.SV.W.0210.000000T0000Z-080610T0300Z/
ADAIR IA-CASS IA-GUTHRIE IA-AUDUBON IA-
1005 PM CDT MON JUN 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN AUDUBON...SOUTH
CENTRAL GUTHRIE...NORTHEASTERN CASS AND NORTHWESTERN ADAIR COUNTIES
HAS EXPIRED...
AT 1000 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4159 9476 4158 9448 4141 9456 4140 9456
4140 9457 4138 9457 4131 9460 4141 9483
TIME...MOT...LOC 0248Z 284DEG 25KT 4146 9463
$$
ALBRECHTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:50 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 9, 6:50 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 650 PM CDT MON JUN 9 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... 12 TO 15Z MORNING SFC ANALYSIS SHOWS WEAKENING BOUNDARY OVER WI..IA..KS SOUTHWEST TO OK WITH MOISTURE POOLED SOUTH OF THE FRONT AND DRIER AIR TO THE NORTH. ANOTHER COOL FRONT ASSOCIATED WITH THE UPPER LVL SYSTEM TRACKING ACROSS CANADA HAS SWUNG EAST ACROSS THE DAKOTAS AND MN. MAIN FOCUS OF THUNDER WILL REMAIN JUST SOUTHEAST OF THE STATE TODAY. MODELS IN AGREEMENT OVER THE NEXT 24 TO 36 WITH EVOLUTION OF NEXT LEE SIDE TROUGH EXPECTED TO IMPACT THE AREA WED THROUGH FRIDAY. A MUCH NEEDED BREAK IN RAIN EXPECTED THROUGH TOMORROW EVENING FOR MOST OF THE REGION EXCEPT FOR THE FAR NORTH WHERE SOME SCT THUNDER MAY DEVELOP LATE TUES AFTERNOON ALONG AXIS OF THETAE ADVECTION. BY TUES NIGHT LLJET BEGINS TO INCREASE OVER THE REGION WITH INCREASING SFC MOISTURE. LOOKS LIKE NOCTURNAL THUNDER WILL BE ONGOING BY AM HOURS OVER WESTERN/CENTRAL SECTIONS OF THE STATE WITH POSSIBLE QUICK HIT AT QPF OF .25 TO .50 OR SO OVER THOSE AREAS BEFORE THE OVERNIGHT CONVECTION WEAKENS WITH TIME. AS THE FORECAST AREA BECOMES CAPPED WITH H700 10C LID...EXPECT MOST OF THE THUNDER TO REMAIN NORTH OF THE AREA THROUGH THE AFTERNOON HOURS WITH SIGNIFICANTLY MORE UNCOMFORTABLE DAY ON THE WAY FOR THE REGION. AS THE FRONT APPROACHES FOR WED NIGHT AND THURS...THUNDER CHANCES WILL INCREASE WITH BETTER CHANCES FOR HEAVY RAINFALL ONCE AGAIN. MODELS AT ODDS ON TIMING OF FRONTAL EXIT...AND FAVOR THE SLOWER EURO/GEM OVER THE MORE PROGRESSIVE GFS...ESPECIALLY WITH THE STRENGTH OF THE EASTERN RIDGE OF HIGH PRESSURE CURRENTLY ANCHORED OVER THE SOUTHEAST US. TEMPS TO BE ON THE INCREASE OVER THE NEXT TWO DAYS...ESPECIALLY WED AS THE WARM SECTOR OVERTAKES THE AREA. DEW POINTS WILL AGAIN CLIMB INTO THE LOWER 70S AS WELL MAKING FOR UNCOMFORTABLE CONDITIONS. CAPE TO RISE OVER 3000 J/KG BY WED PM WITH WEAK CAP OVER THE AREA. SCT THUNDER STILL A GOOD BET FOR THE DAYTIME HOURS MOST AREAS. BEST BULK SHEAR WED NIGHT AND THUR BEHIND THE FRONT WHICH WILL SUPPORT HEAVY RAIN WITH STORMS ALONG THE BOUNDARY WITH SVR OUT AHEAD OF IT. OVER THE WEEKEND THE FLOW TURNS MORE WEST NORTHWESTERLY. NORMALLY A GOOD THING...BUT SOME INDICATION THAT A FEW WAVES WILL TRANSITION SOUTHEAST FROM CANADA AND BRING SCT STORMS TO THE AREA SAT NIGHT THROUGH MONDAY. AT THIS TIME...THE DEEPEST MOISTURE WOULD LIKELY REMAIN SOUTH OF THE REGION WHICH WOULD DECREASE HEAVY RAINFALL CHANCES...BUT LEAVE THE DOOR OPEN FOR MORE SCT SVR STORMS THROUGH THE PERIOD AS WEAK SYSTEMS WIGGLE SOUTHEAST WITH TIME. 12Z GFS IS NOW SHOWING A SIMILAR SCENARIO FOR SCT STORMS AFTER THE WED-FRI EVENT...THOUGH THE TIMING IS NOT IN CONCERT WITH THE OTHER MODELS...THOUGH CONFIDENCE IN TIMING IS ALWAYS AN ISSUE AFTER 5 DAYS. AT LEAST THE PATTERN CHANGING TO A SLIGHTLY MORE NORTHWEST FLOW WILL ALLOW FOR A FEW BREAKS FROM TIME TO TIME PROVIDED THE SOUTHWEST US RIDGE DOES NOT BULGE NORTH AND INTENSIFY THE WESTERLIES. TEMPS FOR THE EXTENDED HAVE BEEN DECREASED WITH EXPECTED DROP IN THICKNESS...AND LIKELIHOOD THAT EITHER MORE CLOUDS OR SLIGHTLY COOLER AIR WILL BE IN THE NEIGHBORHOOD. && .AVIATION...09/18Z A FEW AREAS OF CONVECTION MOVING ACROSS IOWA THIS EVENING AND WILL BEGIN TO WEAKEN TOWARD SUNSET. MAY HAVE VCTS NEAR DSM AND OTM THOUGH NOT EXPECTED TO MOVE OVER SITES. VFR CONDITIONS AFTER 03Z SHOULD BE WIDESPREAD ACRS CNTRL IA THROUGH THE PERIODS WITH WESTERLY SFC FLO. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && LONG TERM/SHORT TERM...REV AVIATON...DONAVON
Hazardous weather outlook, Jun 9, 5:36 AM CDT, 15 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 536 AM CDT MON JUN 9 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-101100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 536 AM CDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE ARE MINIMAL CHANCES FOR THUNDERSTORMS OVER WESTERN IOWA OVERNIGHT TONIGHT. THE SEVERE WEATHER POTENTIAL IS QUITE LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES INCREASE SOMEWHAT OVER THE NORTHERN HALF OF THE STATE TUESDAY AND TUESDAY NIGHT. THE POTENTIAL FOR SEVERE WEATHER CANNOT BE RULED OUT...BUT IT IS AGAIN RATHER LOW. MORE SIGNIFICANT THUNDERSTORM CHANCES RETURN TO THE FORECAST FOR WEDNESDAY AND THURSDAY. SEVERE WEATHER IS POSSIBLE IN THE FORM OF LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES. HEAVY RAINS MAY OCCUR AS WELL...ESPECIALLY OVER THE NORTHWEST THIRD OF IOWA. WITH SOILS QUITE SATURATED ANY HEAVY RAINS...WHICH MAY EXCEED SEVERAL INCHES LOCALLY...MAY CAUSE EXISTING FLOODING TO PERSIST OR WORSEN OR DEVELOP IN OTHER AREAS. CHANCES FOR THUNDERSTORMS ALSO EXIST IN SOME PARTS OF THE STATE FRIDAY AND AGAIN ON SUNDAY. THE SEVERE WEATHER AND HEAVY RAIN POTENTIAL HEADING INTO THE WEEKEND IS YET TO BE DETERMINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY AND AGAIN ON THURSDAY. SMALL
In the hours before
Local storm report, Jun 9, 6:16 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
616 PM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL 5 SSW PELLA AIRPORT 41.33N 92.98W
06/09/2008 E1.00 INCH MARION IA TRAINED SPOTTER
&&
STEACHOULocal storm report, Jun 9, 6:25 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
625 PM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 5 SSW BEDFORD 40.60N 94.75W
06/09/2008 M1.00 INCH TAYLOR IA TRAINED SPOTTER
&&
STEACHOULocal storm report, Jun 9, 7:30 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
730 PM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL 5 ESE BEDFORD 40.64N 94.65W
06/09/2008 E0.88 INCH TAYLOR IA TRAINED SPOTTER
DIME TO NICKEL HAIL
&&
PODRAZIKLocal storm report, Jun 9, 7:43 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
743 PM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HEAVY RAIN 5 SSW BEDFORD 40.60N 94.75W
06/09/2008 M1.25 INCH TAYLOR IA TRAINED SPOTTER
1.25 INCHES IN JUST OVER ONE HOUR.
&&
PODRAZIKLocal storm report, Jun 9, 7:50 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
750 PM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM HAIL N NEMAHA 42.52N 95.09W
06/09/2008 E0.75 INCH SAC IA TRAINED SPOTTER
&&
PODRAZIKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:06 PM CDT | Flash Flood Warning | DMX | Taylor | 6 hr |
| Jun 9, 7:21 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 39 min |
| Jun 9, 7:51 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas | 29 min |
| Jun 9, 8:01 PM CDT | Areal Flood Warning | DMX | Black Hawk, Boone, Bremer, Butler, Calhoun, Cerro Gordo and 19 more | 12 hr |
| Jun 9, 8:48 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion | 42 min |
| Jun 9, 8:57 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Monroe | 48 min |
| Jun 9, 9:05 PM CDT | Flash Flood Warning | DMX | Mahaska, Marion | 6 hr |
| Jun 9, 9:25 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion | 33 min |
| Jun 9, 9:54 PM CDT | Severe Thunderstorm Warning | DMX | Dallas | 51 min |
| Jun 9, 9:58 PM CDT | Severe Thunderstorm Warning | DMX | Marion, Monroe | 47 min |
| Jun 9, 10:00 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Greene | 45 min |
| Jun 9, 10:16 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 44 min |
| Jun 9, 10:43 PM CDT | Severe Thunderstorm Warning | DMX | Greene, Guthrie | 47 min |
| Jun 9, 10:56 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Union | 34 min |
| Jun 9, 11:01 PM CDT | Flash Flood Warning | DMX | Adair | 3 hr |
| Jun 9, 11:19 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 41 min |
| Jun 9, 11:48 PM CDT | Severe Thunderstorm Warning | DMX | Marshall | 42 min |
| Jun 9, 11:56 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Jasper, Marshall, Polk, Story | 49 min |
| Jun 10, 12:02 AM CDT | Severe Thunderstorm Warning | DMX | Wapello | 29 min |
| Jun 10, 12:24 AM CDT | Flash Flood Warning | DMX | Marshall | 5 hr |
| Jun 10, 12:39 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Poweshiek | 51 min |
| Jun 10, 8:33 AM CDT | Areal Flood Warning | DMX | Black Hawk, Boone, Bremer, Butler, Calhoun, Cerro Gordo and 19 more | 12 hr |
| Jun 10, 3:22 PM CDT | Flash Flood Watch | DMX | Adair, Adams, Audubon, Black Hawk, Boone, Bremer and 34 more | 46 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.